List of citations in Numdam for : The explosion of singular cycles

Publications Mathématiques de l'IHÉS, Volume 78  (1993), p. 207-232

Palis, J.

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, p. 485-507


San Martín, Bernardo

Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, p. 623-649

San Martín, Bernardo

Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 5, p. 651-659

Morales, C. A.; Pacífico, M. J.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 1, p. 1-16

Morales, C. A.; Pujals, E. R.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 6, p. 693-717

Morales, C. A.

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, p. 589-617

Labarca, Rafael

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 6, p. 705-745

Pacífico, M. J.; Rovella, A.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 6, p. 691-700